That is weird TFL. Magnesium, even in excess, is usually just excreted with no side effects unless in extreme amounts. I am going to look into this some.
Post Cymbalta Natural Supplements For Depression
Posted 18 September 2014 - 01:03 PM
FH, would you add this info to your magnesium thread over in "Cymbalta in the news" ... or, start a magnesium threat here in this forum? Would be good to have all our magnesium info gathered into one place, and I think this forum is where more folks would see/find it ...
TFL, what dose of the mag. were you taking? Did it have any other "additives"?
Posted 18 September 2014 - 04:48 PM
If it is WEIRD it would apply to me! Seriously, it could just be a coincidence but the anxiety went from EXTREME to nothing...
Ingredients: Magnesium Oxide, Cellulose Gel, Croscarmellose Sodium, Magnesium Stearate, Silicon Dioxide, Stearic Acid
250mg tab daily
Posted 18 September 2014 - 05:16 PM
Well knock me over and call me shorty. According to FDA over 4% of those taking magnesium oxide develop anxiety. I looked at chelated magnesium and there were no reported cases of anxiety. I checked out a magnesium forum and according to them it is particularly the physical part of anxiety that shows. Heart pounding, fast pulse, restlessness, etc.
Posted 18 September 2014 - 08:25 PM
So glad you solved the spike or source of the increase in your anxiety and hopefully, will continue to the improvement! Anxiety, seemingly from all my reading here, is the beast that defeats and beats down each poor soul when stopping the dope, even those who never suffered from it prior to taking the poison! I have not experienced it, in the sense of years ago that was so debilitating for me, and hope it does not come knocking after 14 weeks!! Depression is my major nemesis and it ain't 'melancholy' either:( i will beat it!!
Be well, friend<3
Posted 18 September 2014 - 09:02 PM
Was taking magnesium oxide and am now afraid to start anything new - even the chelated! I, too, seem to be extra-sensitive to anything these days - was never like this before! I certainly did like the effect it had on the fibro and arthritis pain tho.
Yesterday, I had the massage therapy and my therapist said that the one muscle I have so much trouble with in the middle on the left side of my back she could actually see - it was so inflamed! And good thing I took a Hydrocodone before I went cuz I was really hurting when I left!
Oh my - what to do??
Posted 19 September 2014 - 01:27 PM
Thanks - I hope so - now Social Security is telling me I have reached my limit in payouts for this service. Didn't have any problem last year and went every week then too. Suppose this damn Obamacare has something to do with this too??
Nothing would surprise me any more.
Posted 21 September 2014 - 06:36 PM
Anyway, as far as magnesium is concerned, have you tried Epsom salt baths? I wonder if that would be a safer way to absorb magnesium for the pain.
Posted 21 September 2014 - 06:46 PM
Posted 22 September 2014 - 05:04 PM
Thanks for checking, Carleeta...
Younger son called yesterday and was nicely telling me how I should go back to the gym and I would feel better - physically and mentally, yada, yada, yada. I cried when I got off the phone and didn't sleep well last nite. Woke up at 430 this am and tried to sleep for 2 hrs this afternoon with no luck. Lots of tears today and feel like I am regressing... not pleasant
Needless to say, I'm very tired and have had much anxiety all day. Debating whether I should go back to new doc for new med -- don't want to start on something else, tho ! Just not sure what to do...
Oh, FH - Cubbies playing Cardinals tonite on WGN - should keep me occupied except Bears are on ESPN as well - sure glad I have my sports to keep my mind occupied. Can't seem to do anything else.
Really feeling miserable today...
Posted 22 September 2014 - 05:20 PM
You know something you may talk over with your dr is possibly taking Atenolol. It is a beta blocker. It is about half as effective as clonidine and doesn't cause sleepiness. It may lower bp some. They usually start people out at 25 mg twice a day and then go to 50 mg twice a day. Considering your sensitivity I would start out at 25 mg a day at first.
Just a thought.
Posted 22 September 2014 - 05:27 PM
Aww, TFL, bummer ... being told anyone I love and care about (and want to make happy) that I "should" do something causes me great anxiety ... I have a rule ... it is not possible to live in the "subjunctive tense" ... should, could, would ... that's the unfillable, undoable void between doing, and not doing ... both of which are clear actions and decisions ... should, could, would place us in a nowhere land ... and make us miserable ...
You are doing everything you can do to heal and get better .... you are still recovering from a very difficult trip to the wedding ... and you are still fragile .... be at peace ... you are healing ...
And, the last thing in the freakin' world you need to be doing is going to the gym .... maybe "old farts yoga" with me ... but gym ... "hell no, we won't go" ... "power to the (post-Cymbalta) people" !!!
Posted 22 September 2014 - 05:39 PM
Are you recommending Atenolol for me? I already take 2 beta blockers - Amlodipine and Benazepril (have for several years) and my blood pressure is excellent. Don't know about adding another one...
I don't want to go the route of Zoloft, but have been thinking about it. I have no life any more.
I guess that trip was a real killer for me...
Posted 22 September 2014 - 09:04 PM
I just deleted a long post as it was a senseless ramble:( i would do anything to ease your suffering. I could, and would, take it on gladly to give you some comfort as my days are just meaningless with so much confusion and regret. If the Cubbies and Bears take your mind off the anxiety, watch them play and empty out the 'gym' thoughts. Ridiculous, but I'm sure he meant well and just doesn't know what to say, does anybody? I feel guilty which only perpetuates this cycle...if tv takes mind away from the vixious cycling, I feel guilty. If i clean my house or do chores, I feel guilty I could do better...on and on. 'Bildo' is never satisfied and just adds to my angst. I push on toward the goal of being able to 'think' for myself and not feel so driven by someone else's expectation of who 'I used to be!' Who was I?
Uuurrggh...Sorry, I know this is not helpful, but please know I'm there with you in spirit and you are very special to me.
You are loved and you are needed!
Keep your faith strong. It will get better. We must hold on! Love on your 'babies' and watch your sports, domwhatever gives you comfort through this rough patch.
Muuaahh, ((( )))
Posted 22 September 2014 - 11:06 PM
TFL i am sorry to learn that you are having a rough go with the anxiety lately. i can relate. it seems like such a vicious cycle, poor sleep exacerbates anxiety and anxiety makes it hard to sleep!
i know that you like your therapist, hope you get to see her/him again soon. for me that trumps a good med - although i don't mind the help there either.
- TryinginFL likes this
Posted 23 September 2014 - 10:14 AM
Thank you all - my dear friends - for all of your kind words. I am crying as I type - omg, will this NEVER end?
I am going to try to at least get myself together today - just taking a shower and washing my hair is a real chore. Other things should be done, but not sure how far I will get... It is horrible thinking that I seem to be in a "relapse" mode. I pray that things will get better soon.
Thanks again and I am trying to hold it together.
Posted 23 September 2014 - 10:21 AM
Sorry you are having a rough time. (hug)
It's more important than ever to find distractions to keep you from getting lost in self-talk (you can talk yourself into anything). Prayer is great, but pray and walk, pray and get busy at something that feels good to do. Get outside.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users